# SDR C2XA09TY242

- Difficulty date: September 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 25,796 hours, 19,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 145313554001
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO CLOSE.  REMOVED AND REPLACED AFT PAX DOOR ROLLER IAW EMB 145 AMM 53-21-02 AND RIGGED DOOR IAW AMM 52-18-00.  OPS CHECK GOOD.
